bibtype J - Journal Article
ARLID 0337162
utime 20240103192907.3
mtime 20100122235959.9
WOS 000274560200001
DOI 10.1016/j.na.2009.11.017
title (primary) (eng) Chebyshev type inequalities for pseudo-integrals
specification
page_count 7 s.
serial
ARLID cav_un_epca*0257331
ISSN 0362-546X
title Nonlinear Analysis: Theory, Methods & Applications
volume_id 72
volume 6 (2010)
page_num 2737-2743
publisher
name Elsevier
title (cze) Nerovnosti Čebyševského typu pro pseudo-integrály
keyword Chebyshev's inequality
keyword semiring
keyword pseudo-addition
author (primary)
ARLID cav_un_auth*0258952
name1 Ahagi
name2 H.
country IR
author
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
full_dept (cz) Ekonometrie
full_dept Department of Econometrics
department (cz) E
department E
institution UTIA-B
full_dept Department of Econometrics
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
author
ARLID cav_un_auth*0258953
name1 Ouyang
name2 Y.
country CN
source
url http://library.utia.cas.cz/separaty/2010/E/mesiar-chebyshev type inequalities for pseudo-integrals.pdf
cas_special
project
project_id GA402/08/0618
agency GA ČR
ARLID cav_un_auth*0241569
research CEZ:AV0Z10750506
abstract (eng) Chebyshev type inequalities for two classes of pseudo-integrals are shown.
abstract (cze) V práci se věnujeme nerovnostím Čebyševského typu pro dvě ttřídy pseudo-integrálů.
reportyear 2010
RIV BA
permalink http://hdl.handle.net/11104/0181230
mrcbT16-e MATHEMATICS|MATHEMATICSAPPLIED
mrcbT16-f 1.409
mrcbT16-g 0.348
mrcbT16-h 5.6
mrcbT16-i 0.03575
mrcbT16-j 0.565
mrcbT16-k 9265
mrcbT16-l 764
mrcbT16-q 62
mrcbT16-s 1.286
mrcbT16-y 21.94
mrcbT16-x 1.28
mrcbT16-4 Q1
mrcbT16-B 41.205
mrcbT16-C 84.731
mrcbT16-D Q3
mrcbT16-E Q1
arlyear 2010
mrcbU34 000274560200001 WOS
mrcbU63 cav_un_epca*0257331 Nonlinear Analysis: Theory, Methods & Applications 0362-546X 1873-5215 Roč. 72 č. 6 2010 2737 2743 Elsevier